MathSciNet Relay Station
MathSciNet bibliographic data
MR1845343 17B37 (17B10)
Reineke, Markus Feigin's map and monomial bases for quantized enveloping algebras. Math. Z. 237 (2001), no. 3, 639–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement